# SDR AALA982084

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49468
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Damaged
- Location: Bs 655
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FORWARD DOOR STOP HOLE ON DOOR BEAM BLENDED BEYOND LIMITS.  INSTALLED DOUBLER PER AARD 53-10-00-3.  (M)
